Texas, 2025

Hail and Damaging Wind in Texas, May 16, 2025

May 16, 2025 · NWS EWX · 29 events in 3 counties and zones

Thunderstorms developed along a cold front as it moved through South-Central Texas. The front moved into a warm, moist airmass with steep mid-level lapse rates.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EWX wrote it up.

Thunderstorms developed along a cold front as it moved through South-Central Texas. The front moved into a warm, moist airmass with steep mid-level lapse rates. Some of the storms produced large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at May 16, 5:00 PM CST, 1 hour 20 minutes earlier.

Area forecast discussion, May 16, 5:00 PM CST, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
600 PM CDT Fri May 16 2025

...New AVIATION...

.UPDATE...
Issued at 507 PM CDT Fri May 16 2025

A Severe Thunderstorm Watch has been issued across Burnet, Llano,
Williamson counties until midnight tonight. Isolated thunderstorms
has developed and remain possible across these areas. Large to very
large hail is the main hazard followed by strong damaging winds. The
heat advisory remains in effect until 7 pm CDT as well for regions
generally along and east of the I-35 corridor where heat indices
currently are running in the 104 to 111 degree range.

&&

.SHORT TERM...
(Tonight through Saturday night)
Issued at 236 PM CDT Fri May 16 2025

Key Messages:

- Heat Advisory remains in effect through early evening for portions
  of South Central Texas.
- The heat continues on Saturday with elevated heat index values over
  portions of South Central Texas.
- Low chances for isolated strong to severe thunderstorms this
  afternoon/early evening and Saturday afternoon/evening.

The hot weather conditions continue across South Central Texas with
highs in the upper 80s across the Hill Country and lower to mid 90s
elsewhere as of 2 PM CDT. Heat indexes are ranging from mid to upper
90s with a few locations at 100-103 across the Hill Country and from
100 to 107 range over the coastal plains and the southern part of the
Rio Grande. Expect these values to increase as we hit the heating
peak time frame sometime between 4 and 6 PM CDT. With that said, heat
index values are likely to reach the 106 to 111 range over areas
included in the Heat Advisory. Other than the heat, we have a slight
chance for an isolated or two strong to severe storms to develop
across the Llano, Burnet, and Williamson Counties late this afternoon
ahead of the dryline (warm and moist sector). If they do develop,
they could produce large hail and damaging wind gusts.

As the evening progresses, increased moisture in the form of clouds
spreads across the local area with overnight lows in the lower to
upper 70s. Patchy fog is expected to develop across the coastal
plains as early as midnight and then pushes to the northwest toward
the I-35 corridor.

Saturday starts warm with mostly cloudy to cloudy skies, however, by
noon time, partly cloudy skies should dominate most locations of
South Central Texas. By noon time, temperatures should be in the mid
to upper 80s to lower 90s. Another hot day is in store with maximum
highs expected to reach the mid to upper 90s across most areas and
from 100 to 105 along the Rio Grande. With dewpoint temperatures in
the mid to upper 60s to lower 70s along and east of the I-35
corridor and the southern part of the Rio Grande, can't rule out
heat index values ranging from 106 to 108 across the coastal plains
and up to 111 across portions of the southern portion of the Rio
Grande. We are holding off on issuing a Heat Advisory for Saturday
at this time. Future weather forecast packages may include a Heat
Advisory using latest model guidance. Just continue to exercise heat
safety measures.

Saturday could look different across the Rio Grande, southern
Edwards Plateau, and the Hill Country as strong to severe
thunderstorms develop ahead of the dryline and couple of upper level
pulses of energy arriving in the afternoon and early evening. These
storms could produce large hail and damaging wind gusts. The
activity likely lingers through the middle evening period. Between
the rain and cool pool of these storms, overnight lows across the
southern Edwards Plateau and Hill Country are forecasted to drop
to the upper 60s with the rest of the local area in the 70s.

&&

.LONG TERM...
(Sunday through Friday)
Issued at 236 PM CDT Fri May 16 2025

Key Messages:

- Well above normal temperatures continue Sunday through Tuesday with
  risk of heat-related impacts
- Low chances (10-20%) for showers and storms late Monday afternoon
  and evening and on Tuesday
- Temperatures closer to normal Wednesday and Thursday

Dry conditions are forecast Sunday and Sunday night for most areas,
with the exception of a low (10-20%) chance of isolated late
afternoon and evening storms along the dry line across the northwest
Hill Country and southern Edwards Plateau. The dry line advances
farther east on Monday afternoon, tapping into better moisture,
producing low chances (10-20%) of isolated showers and thunderstorms
across the Hill Country and northern I-35 corridor. The dry line
retreats back west late Monday night, then a shortwave moving
through the southern Plains sends the dry line back east into the
Hill Country and I-35 corridor Tuesday, with a cold front overtaking
it Tuesday night. Low confidence in timing and chances of convection
with these features, and we are currently sticking close to the NBM
20% chances of showers and storms along and east of I-35/I-37
Tuesday.

Above average temperatures continue Sunday and through Tuesday, with
elevated heat indices east of the dry line. There is lower
confidence in the strength of the front and temperatures behind it
Wednesday and Thursday, but we have trended high temperatures cooler
than the NBM. This puts high temperatures close to, or slightly
above, normals for this time of year.

&&

.AVIATION...
(00Z TAFS)
Issued at 551 PM CDT Fri May 16 2025

This evening's convection over the Hill Country stretching from near
Mason to the Killeen area should remain to the north of our area
terminal sites. As a result, expect for continued VFR flight
conditions through the first half of the night before low clouds with
MVFR then IFR ceilings develop at the I-35 terminals (KAUS, KSAT,
and KSSF) after midnight into Saturday morning. A slight reduction in
visibility is possible at KAUS as well. KDRT should remain VFR
through the night but a few low clouds could arrive at or just after
sunrise Saturday. Ceilings should improve to VFR levels into Friday
afternoon. Isolated to widely scattered storm will again try to
develop late Saturday afternoon and evening. However, confidence at
this time remains too low to insert into this TAF package. Winds will
remain of light to moderate breezes out of the south-southeast over
the I-35 terminals and east-southeast to variable at KDRT.

&&

.CLIMATE...
Issued at 236 PM CDT Fri May 16 2025

RECORD MAX TEMPERATURES TUESDAY THROUGH MONDAY
(* TIED RECORD WITH MOST RECENT OCCURRENCE SHOWN)

         FRI        SAT       SUN       MON
        05/16      05/17     05/18     05/19
----------------------------------------------
AUS    97/2018*   97/2018   97/2022   97/2006
ATT    99/2022*   99/2022   98/2022   98/2022*
SAT    97/2022*  100/2022  101/2022  101/1989
DRT   107/2013   105/2013  107/2024  108/2020

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              76  95  74  98 /  10  20  20  10
Austin Bergstrom Intl Airport  76  96  74  97 /  10  20  10   0
New Braunfels Muni Airport     75  97  74  98 /  10  10  10   0
Burnet Muni Airport            74  94  72  95 /  30  30  30  10
Del Rio Intl Airport           80 100  79 103 /  10  30  20  10
Georgetown Muni Airport        75  95  72  96 /  20  30  30  10
Hondo Muni Airport             74  98  73  99 /  10  10  20   0
San Marcos Muni Airport        75  97  73  98 /  10  10  10   0
La Grange - Fayette Regional   77  93  75  95 /   0  10   0   0
San Antonio Intl Airport       77  98  76  98 /  10  10  10   0
Stinson Muni Airport           77  99  76 100 /  10  10  20   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT this evening for Atascosa-Bastrop-
Bexar-Caldwell-Comal-De Witt-Dimmit-Fayette-Frio-Gonzales-Guadalupe-
Hays-Karnes-Lavaca-Medina-Travis-Uvalde-Wilson-Zavala.

&&

Short-Term...Brady
Long-Term...76
Aviation...Brady

In the hours before

Special weather statement, May 16, 3:54 PM CST, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
454 PM CDT Fri May 16 2025

TXZ171-162245-
Llano TX-
454 PM CDT Fri May 16 2025

...A strong thunderstorm will impact portions of central Llano County
through 545 PM CDT...

At 453 PM CDT, Doppler radar was tracking a strong thunderstorm over
Loyal Valley, or 15 miles southeast of Mason, moving northeast at 15
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Llano, Buchanan Lake Village, Castell, Baby Head, Prairie Mountain,
Lone Grove, Stolz, Bluffton, and Tow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3088 9846 3087 9843 3073 9843 3052 9896
      3075 9896 3092 9865 3092 9845
TIME...MOT...LOC 2153Z 242DEG 14KT 3061 9903

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CP
Local storm report, May 16, 5:11 PM CST, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
611 PM CDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     Hail             7 ESE Llano             30.71N 98.57W
05/16/2025  M0.70 Inch       Llano              TX   Cocorahs

&&

MB
Special weather statement, May 16, 5:18 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
618 PM CDT Fri May 16 2025

TXZ171-172-170000-
Llano TX-Burnet TX-
618 PM CDT Fri May 16 2025

...A strong thunderstorm will impact portions of northeastern Llano
and northwestern Burnet Counties through 700 PM CDT...

At 618 PM CDT, Doppler radar was tracking a strong thunderstorm over
Baby Head, or 11 miles north of Llano, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Buchanan Lake Village, Lake Victor, Baby Head, and Tow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

&&

LAT...LON 3089 9818 3083 9874 3092 9875 3092 9842
      3094 9841 3095 9845 3097 9845 3098 9844
      3101 9846 3102 9845 3103 9823
TIME...MOT...LOC 2318Z 263DEG 29KT 3091 9866

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, May 16, 5:32 PM CST, 48 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
632 PM CDT Fri May 16 2025

TXZ171-172-170015-
Llano TX-Burnet TX-
632 PM CDT Fri May 16 2025

...A strong thunderstorm will impact portions of central Llano and
west central Burnet Counties through 715 PM CDT...

At 631 PM CDT, Doppler radar was tracking a strong thunderstorm near
Llano, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kingsland, Llano, Buchanan Dam, Gainesville, Buchanan Lake Village,
Highland Haven, Inks Lake State Park, Lone Grove, Bluffton, Stolz,
Longhorn Cavern State Park, Oxford, and Tow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

&&

LAT...LON 3096 9840 3063 9829 3057 9874 3074 9882
      3092 9847 3092 9845 3093 9844 3092 9842
      3094 9841 3095 9842
TIME...MOT...LOC 2331Z 248DEG 23KT 3069 9871

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, May 16, 6:06 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
706 PM CDT Fri May 16 2025

TXZ171-172-170100-
Llano TX-Burnet TX-
706 PM CDT Fri May 16 2025

...Strong thunderstorms will impact portions of Llano and Burnet
Counties through 800 PM CDT...

At 706 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Bluffton to near Stolz to near Oxford to
Prairie Mountain. Movement was northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Burnet, Marble Falls, Kingsland, Llano, Bertram, Buchanan Dam,
Gainesville, Granite Shoals, Horseshoe Bay, Meadowlakes, Buchanan
Lake Village, Highland Haven, Inks Lake State Park, Watson, Bluffton,
Lake Victor, Baby Head, Stolz, Joppa, and Oxford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

&&

LAT...LON 3099 9788 3052 9811 3051 9895 3092 9867
      3092 9842 3094 9841 3096 9845 3098 9844
      3101 9846 3103 9844 3103 9791
TIME...MOT...LOC 0006Z 244DEG 28KT 3084 9847 3075 9859 3065 9874 3055
9889

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CP

The radar

The Ft Hood radar (KGRK), 124 km away, was scanning. The volume nearest the first event began at 00:21 UTC.

Open the radar archive at this moment

Event by event

28 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, Llano

When
May 16, 6:20 PM CST
Where
Llano County, 0.91 mi SW of Llano
Measured
1 in hail
Reported by
Public
Coordinates
30.740, -98.680

A thunderstorm produced quarter size hail in Llano.

Hail, Llano

When
May 16, 6:32 PM CST
Where
Llano County, 3.64 mi SW of Stolz
Measured
1 in hail
Reported by
CoCoRaHS
Coordinates
30.710, -98.570

A thunderstorm produced nickel to quarter size hail southeast of Llano.

Hail, Llano

When
May 16, 6:59 PM CST
Where
Llano County, 2.48 mi WSW of Kingsland Williamsar
Measured
0.75 in hail
Reported by
CoCoRaHS
Coordinates
30.670, -98.460

A thunderstorm produced penny size hail in Kingsland.

Hail, Burnet

When
May 16, 7:11 PM CST
Where
Burnet County, 2.83 mi NNW of Sudduth
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
30.690, -98.260

A thunderstorm produced golf ball size hail between Burnet and Marble Falls on Hwy 281.

Hail, Burnet

When
May 16, 7:15 PM CST
Where
Burnet County, 0.91 mi NW of Burnet Craddock Arpt
Measured
1 in hail
Reported by
Public
Coordinates
30.760, -98.240

A thunderstorm produced quarter size hail in Burnet.

Thunderstorm Wind, Burnet

When
May 16, 7:20 PM CST
Where
Burnet County, 0.91 mi SW of Burnet Craddock Arpt
Measured
57 kt (66 mph) measured gust
Reported by
ASOS
Coordinates
30.740, -98.240

A thunderstorm produced wind gusts measured at 57 kts by the ASOS at Burnet Municipal Airport - Kate Craddock Field.

Hail, Burnet

When
May 16, 7:24 PM CST
Where
Burnet County, 5.87 mi SE of Burnet
Measured
1 in hail
Reported by
Public
Coordinates
30.700, -98.140

A thunderstorm produced quarter size hail southwest of Bertram.

Hail, Williamson

When
May 16, 7:33 PM CST
Where
Williamson County, 5.39 mi W of Liberty Hill
Measured
1 in hail
Reported by
Public
Coordinates
30.660, -98.010

A thunderstorm produced quarter size hail west of Liberty Hill.

Hail, Williamson

When
May 16, 7:36 PM CST
Where
Williamson County, 1.38 mi N of Liberty Hill
Measured
1.25 in hail
Reported by
Public
Coordinates
30.690, -97.920

A thunderstorm produced half dollar size hail in Liberty Hill.

Hail, Williamson

When
May 16, 7:41 PM CST
Where
Williamson County, 3.51 mi S of Liberty Hill
Measured
1.25 in hail
Reported by
Public
Coordinates
30.620, -97.910

A thunderstorm produced half dollar size hail south of Liberty Hill.

Hail, Williamson

When
May 16, 7:42 PM CST
Where
Williamson County, 3.65 mi NNW of Leander
Measured
0.75 in hail
Reported by
Public
Coordinates
30.630, -97.870

A thunderstorm produced penny size hail between Liberty Hill and Leander.

Hail, Williamson

When
May 16, 7:47 PM CST
Where
Williamson County, 1.5 mi NNW of Leander
Measured
1.75 in hail
Reported by
CoCoRaHS
Coordinates
30.600, -97.860

A thunderstorm produced pea to golf ball size hail in Leander. The hail dented some cars and shredded leaves.

Hail, Burnet

When
May 16, 7:48 PM CST
Where
Burnet County, 0.69 mi S of Bertram
Measured
1 in hail
Reported by
Public
Coordinates
30.740, -98.050

A thunderstorm produced quarter size hail in Bertram.

Hail, Williamson

When
May 16, 7:52 PM CST
Where
Williamson County, 1.91 mi WSW of Leander
Measured
2 in hail
Reported by
Public
Coordinates
30.570, -97.880

A thunderstorm produced two inch diameter hail in the Carneros Ranch neighborhood in Leander.

Hail, Williamson

When
May 16, 7:52 PM CST
Where
Williamson County, 1.19 mi W of Leander
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
30.580, -97.870

A thunderstorm produced golf ball size hail in the North Creek Ranch neighborhood in Leander.

Hail, Williamson

When
May 16, 7:52 PM CST
Where
Williamson County, 2.38 mi W of Leander
Measured
2.75 in hail
Reported by
Broadcast Media
Coordinates
30.580, -97.890

A thunderstorm produced baseball size hail in Leander.

Hail, Williamson

When
May 16, 7:53 PM CST
Where
Williamson County, 3.28 mi WNW of Leander
Measured
3 in hail
Reported by
NWS Employee
Coordinates
30.600, -97.900

A thunderstorm produced three inch diameter hail in Leander.

Hail, Williamson

When
May 16, 7:54 PM CST
Where
Williamson County, 1.38 mi WNW of Leander
Measured
2.5 in hail
Reported by
Public
Coordinates
30.590, -97.870

A thunderstorm produced chicken egg to tennis ball size hail in Leander.

Hail, Williamson

When
May 16, 7:54 PM CST
Where
Williamson County, 2.73 mi NW of Leander
Measured
2.75 in hail
Reported by
Public
Coordinates
30.610, -97.880

A thunderstorm produced baseball size hail in the Deerbrooke neighborhood in Leander.

Hail, Williamson

When
May 16, 7:55 PM CST
Where
Williamson County, 0.91 mi NW of Leander
Measured
1.5 in hail
Reported by
Public
Coordinates
30.590, -97.860

A thunderstorm produced ping pong ball size hail in Leander.

Hail, Williamson

When
May 16, 7:55 PM CST
Where
Williamson County, 1.38 mi WNW of Leander
Measured
1.5 in hail
Reported by
Emergency Manager
Coordinates
30.590, -97.870

A thunderstorm produced ping pong ball size hail near Jim Plain Elementary School in Leander.

Hail, Williamson

When
May 16, 7:59 PM CST
Where
Williamson County, 1.5 mi SSW of Leander
Measured
1 in hail
Reported by
Public
Coordinates
30.560, -97.860

A thunderstorm produced quarter size hail in Leander.

Hail, Williamson

When
May 16, 8:00 PM CST
Where
Williamson County, 3.65 mi NNW of Leander
Measured
1 in hail
Reported by
Public
Coordinates
30.630, -97.870

A thunderstorm produced quarter size hail between Liberty Hill and Leander.

Hail, Williamson

When
May 16, 8:01 PM CST
Where
Williamson County, 3.65 mi NNW of Leander
Measured
1.25 in hail
Reported by
Public
Coordinates
30.630, -97.870

A thunderstorm produced half dollar size hail between Liberty Hill and Leander.

Hail, Williamson

When
May 16, 8:02 PM CST
Where
Williamson County, 3.29 mi SSW of Liberty Hill
Measured
1.5 in hail
Reported by
Public
Coordinates
30.630, -97.950

A thunderstorm produced ping pong ball size hail southwest of Liberty Hill.

Hail, Williamson

When
May 16, 8:03 PM CST
Where
Williamson County, 1.78 mi E of Leander
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
30.580, -97.820

A thunderstorm produced nickel size hail in Leander.

Hail, Williamson

When
May 16, 8:04 PM CST
Where
Williamson County, 3.51 mi S of Liberty Hill
Measured
1.75 in hail
Reported by
Public
Coordinates
30.620, -97.910

A thunderstorm produced golf ball size hail south of Liberty Hill.

Hail, Williamson

When
May 16, 8:04 PM CST
Where
Williamson County, 3.65 mi NNW of Leander
Measured
1.5 in hail
Reported by
Public
Coordinates
30.630, -97.870

A thunderstorm produced ping pong ball size hail between Liberty Hill and Leander.

Hail, Williamson

When
May 16, 8:20 PM CST
Where
Williamson County, 3.28 mi ENE of Leander
Measured
1 in hail
Reported by
Public
Coordinates
30.600, -97.800

A thunderstorm produced hail up to quarter size on the east side of Leander.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2025Every state in 2025This day in weather historyWarnings in Texas, May 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1264366, 1264369, 1264370, 1264371, 1264372, 1264373, 1264374, 1264375, 1264376, 1264381, 1264382, 1264384, 1264385, 1264386, 1264388, 1264389, 1264390, 1264391, 1264392, 1264393, 1264394, 1264395, 1264396, 1264397, 1264399, 1264400, 1264402, 1264403, 1264404.